Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 11 found articles
 
 
  On Lie Ideals and Generalized Jordan Left Derivations of Prime Rings
 
 
Title: On Lie Ideals and Generalized Jordan Left Derivations of Prime Rings
Author: Rehman, N.
Ansari, A. Z.
Appeared in: Ukrainian mathematical journal
Paging: Volume 65 (2014) nr. 8 pages 1247-1256
Year: 2014
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands